# SDR SWAA2024011628785

- Difficulty date: December 6, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BETWEEN BS 277 TO BS 294.5 AND RBL 1.5 FLOOR STRUCTURE FWD GALLEY AND LAV 2023-751584<[01] REPLACED WEB BETWEEN BS 277 TO BS 294.5 AND RBL 1.5 FLOOR STRUCTURE FWD GALLEY IAW B737-800 SRM 51-40-02 AND DWG 141A5400; SHEET 20; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED WEB BETWEEN BS 277 TO BS 294.5 AND RBL 1.5 FLOOR STRUCTURE FWD GALLEY IAW B737-800 SRM 51-40-02 AND DWG 141A5400; SHEET 20; REV -. SEE INDIVIDUAL SIGNS-OFF BELOW
